# SDR HNAA2018120600310

- Difficulty date: November 9, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 43,593 hours, 40,365 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Frm 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK MAINTENANCE FOUND RH SIDE FRAME 64 IN CARGO CHAFED. CORRECTIVE ACTION: REPAIRED RH SIDE FRAME 64 IN CARGO IAW ETD2018-145-119894
